Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Concerning aposyndetic and non-aposyndetic continua


Author: F. Burton Jones
Journal: Bull. Amer. Math. Soc. 58 (1952), 137-151
MathSciNet review: 0048797
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1952-09582-3
PII: S 0002-9904(1952)09582-3